Pacific Journal of Mathematics

The fixed point property for arcwise connected spaces: a correction.

R. E. Smithson and L. E. Ward, Jr.

Article information

Source
Pacific J. Math., Volume 43, Number 2 (1972), 511-514.

Dates
First available in Project Euclid: 13 December 2004

Permanent link to this document
https://projecteuclid.org/euclid.pjm/1102959521

Mathematical Reviews number (MathSciNet)
MR0321070

Zentralblatt MATH identifier
0246.54051

Subjects
Primary: 54H25: Fixed-point and coincidence theorems [See also 47H10, 55M20]

Citation

Smithson, R. E.; Ward, L. E. The fixed point property for arcwise connected spaces: a correction. Pacific J. Math. 43 (1972), no. 2, 511--514. https://projecteuclid.org/euclid.pjm/1102959521


Export citation

References

  • [1] R. H. Bing, The elusive fixed point property, Amer. Math. Monthly, 76 (1969), 119-132.
  • [2] J. K. Harris, Order Structuresfor Certain Acyclic Topological Spaces, University of Oregon thesis, 1962.
  • [3] S. Mardesic, On the Hahn-Mazurkiewicztheorem in non-metric spaces, Proc. Amer. Math. Soc, 11 (1960), 929-937.
  • [4] T. Van der Walt, Fixed and Almost Fixed Points, Mathematical Centre Tracts, Amsterdam, 1963.
  • [5] L. E. Ward, Jr., A fixed point theorem for chained spaces, Pacific J. Math., 9 (1959), 1273-1278,
  • [6] G. T. Whyburn, AnalyticTopology, Amer. Math. Soc. Coll. Publ., Vol. 28, New York, 1942.
  • [7] G. S. Young, Jr., Fixed point theorems for arcwise connected continua, Proc. Amer. Math. Soc, 11 (1960), 880-884.